MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X1 RB; PISTON SYRINGE
Catalog Number 309581
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 309581.Batch # 3354844.It was reported that the bd syringe 3ml ll w/ndl 25x1 rb had foreign matter.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.This evening, we were unable to use a syringe for my wife¿s b-12 injection.The needle has what looks like excess glue/sealant at the tip, as well as further down the needle (photo will be attached).Unfortunately, this was only noticed when we tried to use it (and it would not penetrate the skin completely).We have saved this unit for you if you would like it to be sent back for further investigation.Please advise of a solution for this quality control issue, and follow up with us concerning replacement for the faulty piece.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter one sample and one photo were provided to our quality team for investigation.A visual inspection revealed epoxy drips on the needle.This defect could occur during the assembly process if a jam occurs at the cannulator, causing the epoxy to drip onto the needle.Furthermore, a device history record review was completed for provided lot number 3354844.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/NDL 25X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21802400
Report Number1213809-2025-00251
Device Sequence Number15305887
Product Code FMF
UDI-Device Identifier30382903095811
UDI-Public(01)30382903095811(11)231220(17)281231(10)3354844
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309581
Device Lot Number3354844
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown